BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 2, Issue Number: 2

Volume: 2, Issue: 2 (5 Articles)

Research Article
Title: Non-polynomial spline method for solving the generalized regularized long wave equation
Authors: Talaat S. EL-Danaf, K. R. Raslan, Khalid K. Ali
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:1-17
DOI: x
Viewed: (471) times
Abstract | Full Text| PDF

Research Article
Title: An optimal multiple switching problem under weak assumptions
Authors: Imen Hassairi
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:18-22
DOI: x
Viewed: (511) times
Abstract | Full Text| PDF

Research Article
Title: New soliton solutions in dual-core optical fibers
Authors: Samir Shamseldeen, Mohamed Soror Abdel Latif, Asmaa Hamed, Hamed Nour
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:39-46
DOI: x
Viewed: (632) times
Abstract | Full Text| PDF

Research Article
Title: Deriving Behaviour of Hodgkin Huxley model with fever dynamics: A computational study
Authors: Hasan Eskalen , Sukru Ozgan
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:47-54
DOI: x
Viewed: (598) times
Abstract | Full Text| PDF

Research Article
Title: Testing the consistency of a novel bowling scoring system against the current approach
Authors: Abdel-Salam G. Abdel-Salam, Mohammad D.Mollazehi, IbrahimA. El Feky, Yousuf A. Dorra, Irfan J. Ismail and Salman Umer
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 2, (JUN 2017), pp:23-38
DOI: x
Viewed: (807) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul